# SDR COEA2023022101756

- Difficulty date: February 17, 2023
- Submitted: February 21, 2023
- Operation: Air carrier
- Aircraft: N756FX
- Make and model: Cessna 208B
- Aircraft serial: 0532
- Aircraft time: 8,726 hours, 13,577 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Jackscrew
- Condition: None
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A, B, D

## Discrepancy

FLIGHT 8676, ENROUTE ANC - HOM,   AIR TURNBACK/DISCREPANCY: FLAPS FAILED TO RETRACT AND FLAP MOTOR CIRCUIT BREAKER POPPED AFTER DEPARTURE INTO IMC/ICING CONDITIONS. AN EMERGENCY WAS DECLARED AND THE AIRCRAFT WAS RETURNED TO ANC. CORRECTIVE ACTION: MAINTENANCE CLEANED AND LUBED THE FLAP JACKSCREW AND REPLACED THE ICE DETECTOR. OPS CHECK GOOD.
